# SDR IPXA09555300

- Difficulty date: March 25, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 17,837 hours, 25,828 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LT WING NR 3 SLAT, DENT ON TRAILING EDGE WEDGE UPPER SURFACE 57 INCHES FROM I/B END.  REPAIRED DENT PER SRM 51-70-10-2R.
